# SDR AWXA200601696

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 22,498 hours, 8,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2906
- Condition: Inoperative
- Location: Emergency Light
- Part time: 22,498 hours, 8,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE CABIN EMERGENCY LIGHTS TEST FAILED SYSTEM TEST.  EPSU 10WL FAILED TEST.  MAINTENANCE REPLACED EPSU IAW AMM 33-51-38-000.  OPS CHECK WAS GOOD.
